# SDR DALA2019031901793

- Difficulty date: March 17, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 86,563 hours, 37,898 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 CRACK FOUND AT RT WING HOLE POSITION #4 (7 O'CLOCK DIRECTION) ENGINE DRAG FITTING CLAMP UP, SEE CARD. CORRECTIVE ACTION: ACCOMPLISHED REPAIR OF DAMAGE AT HOLE NO 4 ON PYLON DRAG FITTING CLAMP UP UPPER SKIN PER ERA 575651-14AD, ON RT WING PYLON. REFERENCE LOG 0988826. (0989846)
